# SDR MWEA020630

- Difficulty date: October 24, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 83,736 hours, 77,053 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW WAS UNABLE TO RAISE LANDING GEAR.  --  FOUND TENSION ON CABLE RUN 116 A & B LOW. PERFORMED STEPS 1-5 OF ADJUSTMENT TEST, SERVICED NOSE STRUT AND REMOVED AND REPLACED LEFT AND RIGHT NOSE TIRE.
